International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

On Almost Nearly \(\tau^\star(\sigma_1,\sigma_2)\)-Continuous Functions

  • Prapart Pue-on
  • Areeyuth Sama-Ae
  • Chawalit Boonpok*

    * Corresponding author

    Abstract

    This paper presents a new class of continuous functions defined between an ideal topological space and a bitopological space, called almost nearly \(\tau^\star(\sigma_1,\sigma_2)\)-continuous functions. Moreover, several characterizations and some properties concerning almost nearly \(\tau^\star(\sigma_1,\sigma_2)\)-continuous functions are discussed.

    How to Cite

    P. Pue-on, A. Sama-Ae, C. Boonpok, On Almost Nearly \(\tau^\star(\sigma_1,\sigma_2)\)-Continuous Functions, Int. J. Anal. Appl. 24 (2026), 111. https://doi.org/10.28924/2291-8639-24-2026-111

    BibTeX
    @article{Pue-on2026,
      author  = {Pue-on, Prapart and Sama-Ae, Areeyuth and Boonpok, Chawalit},
      title   = {On Almost Nearly \(\tau^\star(\sigma_1,\sigma_2)\)-Continuous Functions},
      journal = {Int. J. Anal. Appl.},
      volume  = {24},
      year    = {2026},
      pages   = {111},
      doi     = {10.28924/2291-8639-24-2026-111}
    }

    References

    • [1] M.E. Abd El-Monsef, E.F. Lashien, A.A. Nasef, On $\mathscr{I}$-Open Sets and $\mathscr{I}$-Continuity, Kyungpook Math. J. 32 (1992), 21–30.
    • [2] W. Al-Omeri, T. Noiri, On Almost $e$-$\mathscr{I}$-Continuous Functions, Demonstr. Math. 54 (2021), 168–177. https://doi.org/10.1515/dema-2021-0014.
    • [3] C. Boonpok, $p\imath$-Continuity and Weak $p\imath$-Continuity, Carpathian Math. Publ. 17 (2025), 171–186. https://doi.org/10.15330/cmp.17.1.171-186.
    • [4] C. Boonpok, P. Pue-On, Characterizations of Almost $(\tau_1,\tau_2)$-Continuous Functions, Int. J. Anal. Appl. 22 (2024), 33. https://doi.org/10.28924/2291-8639-22-2024-33.
    • [5] C. Boonpok, C. Klanarong, On Weakly $(\tau_1,\tau_2)$-Continuous Functions, Eur. J. Pure Appl. Math. 17 (2024), 416–425. https://doi.org/10.29020/nybg.ejpam.v17i1.4976.
    • [6] C. Boonpok, N. Srisarakham, $(\tau_1,\tau_2)$-Continuity for Functions, Asia Pac. J. Math. 11 (2024), 21. https://doi.org/10.28924/APJM/11-21.
    • [7] C. Boonpok, on Some Spaces via Topological Ideals, Open Math. 21 (2023), 20230118. https://doi.org/10.1515/math-2023-0118.
    • [8] C. Boonpok, $\theta(\star)$-Precontinuity, Mathematica, 65 (2023), 31–42. https://doi.org/10.24193/mathcluj.2023.1.04.
    • [9] C. Boonpok, Weak Openness and Weak Continuity in Ideal Topological Spaces, Mathematica, 64 (2022), 173–185.
    • [10] C. Boonpok, $(\tau_1,\tau_2)\delta$-Semicontinuous Multifunctions, Heliyon, 6 (2020), e05367. https://doi.org/10.1016/j.heliyon.2020.e05367.
    • [11] C. Boonpok, C. Viriyapong, M. Thongmoon, on Upper and Lower $(\tau_1,\tau_2)$-Precontinuous Multifunctions, J. Math. Computer Sci. 18 (2018), 282–293. https://doi.org/10.22436/jmcs.018.03.04.
    • [12] M. Chiangpradit, S. Sompong, C. Boonpok, Weakly Quasi $(\tau_1,\tau_2)$-Continuous Functions, Int. J. Anal. Appl. 22 (2024), 125. https://doi.org/10.28924/2291-8639-22-2024-125.
    • [13] N. Chutiman, S. Sompong, C. Boonpok, Characterizations of Nearly $(\tau_1,\tau_2)$-Continuous Functions, Asia Pac. J. Math. 12 (2025), 27. https://doi.org/10.28924/APJM/12-27.
    • [14] N. Chutiman, A. Sama-Ae, C. Boonpok, Almost Near $(\tau_1,\tau_2)$-Continuity for Multifunctions, Eur. J. Pure Appl. Math. 18 (2025), 5650. https://doi.org/10.29020/nybg.ejpam.v18i1.5650.
    • [15] E. Hatir and T. Noiri, On $\beta$-$\mathscr{I}$-Open Sets and a Decomposition of Almost $\mathscr{I}$-Continuity, Bull. Malays. Math. Sci. Soc. 29 (2006), 119–124.
    • [16] E. Hatir, T. Noiri, On Decompositions of Continuity via Idealization, Acta Math. Hung. 96 (2002), 341–349. https://doi.org/10.1023/A:1019760901169.
    • [17] D. Jankovic, T.R. Hamlet, New Topologies from Old via Ideals, Am. Math. Mon. 97 (1990), 295–310. https://doi.org/10.2307/2324512.
    • [18] J. Khampakdee, A. Sama-Ae, C. Boonpok, A Unified Theory of $c$-Continuity for Multifunctions, (Submitted).
    • [19] J. Khampakdee, A. Sama-Ae, C. Boonpok, Upper and Lower Continuous Multifunctions Defined Between an Ideal Topological Space and a Bitopological Space, Eur. J. Pure Appl. Math. 18 (2025), 6565. https://doi.org/10.29020/nybg.ejpam.v18i3.6565.
    • [20] B. Kong-ied, A. Sama-Ae and C. Boonpok, Almost Nearly $(\tau_1,\tau_2)$-Continuous Functions, Int. J. Anal. Appl. 23 (2025), 14. https://doi.org/10.28924/2291-8639-23-2025-14.
    • [21] B. Kong-ied, S. Sompong, C. Boonpok, Almost Quasi $(\tau_1,\tau_2)$-Continuous Functions, Asia Pac. J. Math. 11 (2024), 64. https://doi.org/10.28924/APJM/11-64.
    • [22] K. Kuratowski, Topology, Vol. I, Academic Press, New York, 1966.
    • [23] S.N. Maheshwari, G.I. Chae, P.C. Jain, Almost Feebly Continuous Functions, Ulsan Inst. Tech. Rep. 13 (1982), 195–197.
    • [24] S.R. Malghan, V.V. Hanchinamani, $\mathrm{N}$-Continuous Functions, Ann. Soc. Sci. Bruxelles, 98 (1984), 69–79.
    • [25] S. Marcus, Sur les Fonctions Quasicontinues au Sens de S. Kempisty, Colloq. Math. 8 (1961), 47–53. https://eudml.org/doc/210887.
    • [26] B.M. Munshi, D.S. Bassan, Almost Semi-Continuous Mappings, Math. Student, 49 (1981), 239–248.
    • [27] T. Noiri, V. Popa, On $(mI,nJ)$-Continuous Multifunctions, Rom. J. Math. Comput. Sci. 15 (2025), 1–8.
    • [28] T. Noiri, N. Ergun, Notes on $\mathrm{N}$-Continuous Functions, Res. Rep. Yatsushiro Coll. Tech. 11 (1989), 65–68.
    • [29] V. Popa, on a Decomposition of Quasicontinuity in Topological Spaces, Stud. Cerc. Mat. 30 (1978), 31–35.
    • [30] P. Pue-on, S. Sompong, C. Boonpok, Almost Quasi $(\tau_1,\tau_2)$-Continuity for Multifunctions, Int. J. Anal. Appl. 22 (2024), 97. https://doi.org/10.28924/2291-8639-22-2024-97.
    • [31] M.K. Singal, A.R. Singal, Almost Continuous Mappings, Yokohama J. Math. 16 (1968), 63–73.
    • [32] M. Thongmoon, A. Sama-Ae, C. Boonpok, Upper and Lower Near $(\tau_1,\tau_2)$-Continuity, Eur. J. Pure Appl. Math. 18 (2025), 5633. https://doi.org/10.29020/nybg.ejpam.v18i1.5633.
    • [33] C. Viriyapong, D. Boonchari, C. Boonpok, A Unified Theory of Almost Near Continuity for Multifunctions Between an Ideal Topological Space and a Bitopological Space, (Submitted).
    • [34] N. Viriyapong, A. Sama-Ae, C. Boonpok, On Almost $\tau^\star(\sigma_1,\sigma_2)$-Continuity and Weak $\tau^\star(\sigma_1,\sigma_2)$-Continuity, Eur. J. Pure Appl. Math. 18 (2025), 6568. https://doi.org/10.29020/nybg.ejpam.v18i3.6568.
    • [35] N. Viriyapong, S. Sompong, C. Boonpok, Slightly $(\tau_1,\tau_2)p$-Continuous Multifunctions, Int. J. Anal. Appl. 22 (2024), 152. https://doi.org/10.28924/2291-8639-22-2024-152.
    • [36] C. Viriyapong, S. Sompong, C. Boonpok, Upper and Lower Slight $(\tau_1,\tau_2)$-Continuity, Eur. J. Pure Appl. Math. 17 (2024), 2142–2154. https://doi.org/10.29020/nybg.ejpam.v17i3.5321.
    • [37] N. Viriyapong, S. Sompong, C. Boonpok, $(\tau_1,\tau_2)$-Extremal Disconnectedness in Bitopological Spaces, Int. J. Math. Comput. Sci. 19 (2024), 855–860.
    • [38] C. Viriyapong, C. Boonpok, $(\tau_1,\tau_2)\alpha$-Continuity for Multifunctions, J. Math. 2020 (2020), 6285763. https://doi.org/10.1155/2020/6285763.
    • [39] S. Y\"{u}ksel, A. A\c{c}ikg\"{o}z, T. Noiri, On $\delta$-$\mathscr{I}$-Continuous Functions, Turk. J. Math. 29 (2005), 39–51.